# SDR AALA202205049765

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,057 hours, 14,745 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS FROZE ON APPROACH TO BOS. EMERGENCY DECLARED. FLIGHT LANDED SAFELY. TROUBLE SHOT PER FIM 27-51-00-810-820. REPLACED FLAP POSITION INDICATOR N00054 PER AMM 27-58-02.
